# SDR Z6WR20120301002

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,845 hours, 15,417 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 315A22225
- Condition: Worn
- Location: Thrust Reverser
- Part time: 45,845 hours, 15,417 cycles
- Component: Thrust Reverser, Boeing, 737700
- Component part number: 315A229591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315A2222-5 CASCADE RING HAS EXTENSIVE WEAR/DAMAGE CT THE AFT LWR ATTACHING BOLT LOCATION.  HOLE SHOULD BE .3750 -.3754.  ACTUAL IS ELONGATED TO APPROX .6210 WITH HEAVY WEAR/MISSING MATERIAL CT THE NUT SIDE. THE 315A2402-5 LATCH BEAM HAS A CORRESPONDING ELONGATED HOLE CT THE AFT LOCATING HOLE CT THE CASCADE RING.  HOLE IS ELONGATED OUT TO .4950, SHOULD BE .3750-.3754.  ADDITIONAL MATERIAL WEAR/DAMAGE ON THE LOCATING FASTENER HEAD SIDE THAT MEASURES APPROX .070 DEEP X .10 WIDE THE OUTSIDE DIA OF HOLE.
